# SDR SWAA990843

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448105
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CLIMBING AT 12000 FT, WITH GEAR HANDLE IN OFF POSITION, RT MAIN GEAR EXTENDED, BOTH RED AND GREEN LIGHTS ON, CYCLED GEAR, WITH GEAR DOWN HAD THREE GREEN LIGHTS.  REMOVED AND REPLACED UPLOCK ACTUATOR, LEAK AND OPS CKECKED GOOD.
